| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that the antibiotic back-filled the burette chamber of the primary set.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.